Alert archive / Kentucky / Special Weather Statements in 2023
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Jul 24, 2023, 7:21 PM CDT for Adair County, Metcalfe County, Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2023, 7:21 PM CDT (00:21 UTC)
- Expired
- Jul 24, 2023, 7:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Louisville, KY
- Hail
- 0.00 in
- Wind
- 40
Counties Adair County, KY, Metcalfe County, KY
The radar
The Louisville radar (KLVX), 109 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1331 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1417 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
667
WWUS83 KLMK 250021
SPSLMK
Special Weather Statement
National Weather Service Louisville KY
721 PM CDT Mon Jul 24 2023
KYZ064-076-077-250045-
Metcalfe KY-Adair KY-Green KY-
721 PM CDT Mon Jul 24 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GREEN...
SOUTHWESTERN ADAIR AND CENTRAL METCALFE COUNTIES THROUGH 745 PM
CDT...
At 720 PM CDT, Doppler radar was tracking a strong thunderstorm near
Edmonton, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Columbia, Edmonton, Pickett, Portland, Cundiff, Gadberry, Curtis,
Bliss, Fry and Knob Lick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3711 8571 3719 8527 3694 8523 3692 8574
TIME...MOT...LOC 0020Z 257DEG 29KT 3704 8560
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
JDGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jul 24, 6:17 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 24, 6:17 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Louisville KY 717 PM EDT Mon Jul 24 2023 ...Updated Aviation Discussion... .Mesoscale Update... Issued at 521 PM EDT Mon Jul 24 2023 After coordination with SPC, have decided to expand the Severe Thunderstorm Watch into southern Kentucky. A line of robust convection has developed in a corridor of enhanced precipitable water values from just east of Evansville to around the Land Between the Lakes. Though the storms in the LMK CWA so far have struggled to become severe, there have been isolated instances of severe weather with the western Kentucky storms, and current storms northwest of Hopkinsville are posing a downburst threat. Although deep layer shear is very weak over central Kentucky, there's plenty of moisture and instability. DCAPE is above 1000 J/kg with a microburst composite above 5. It's not a slam dunk given the weak shear and the behavior of storms in central Kentucky up to this point, but with the line of strong to severe storms approaching from the west, went ahead and expanded the watch. Issued at 345 PM EDT Mon Jul 24 2023 Storms have started to fire off along or near mesoscale boundaries and are moving into the region. After coordination with SPC, Severe Thunderstorm Watch #545 has been issued and covers portions of southern Indiana and central Kentucky. South-central Kentucky counties will be monitored for a potential watch expansion if convection in western Kentucky remains strong as it moves toward our region. The watch is expected to run through 10pm EDT. && .Short Term...(This afternoon through tonight) Issued at 234 PM EDT Mon Jul 24 2023 ...Scattered Strong to Severe Storms Through Tonight... Some active weather is expected through the remainder of the afternoon into the first half of the overnight hours. Those with keen eyes may note an area of weak surface low pressure associated with an embedded but subtle upper level wave spinning near the central IL/IN borders at this hour (1830z). This is evident not only in surface observations but also in the low-level cu field when satellite imagery is looped/animated. A couple of mesoscale boundaries associated with or just ahead of the surface low pressure are either near or moving into the region, and will serve as foci points for convective development. AMDAR soundings from SDF at this time (1830z) show a subtle cap near 900mb that has inhibited deeper convective growth; once this cap erodes, though, plenty of instability is in the atmosphere to fuel thunderstorm growth and potential severity. On the topic of severity, it appears the most likely threat with scattered strong/severe storms today will be damaging wind gusts. Deep layer shear will be weak to marginal (20-25kts), so storm modes will be mainly in the form of pulse-like storms or weak multi- cellular clusters. Steep low level lapse rates combined with high DCAPEs (+1000 J/KG) support gusty or damaging wind gusts (in the strongest storms) when their core collapses. Low level shear is very weak and not supportive of a tornado threat. Additionally, the hail threat will be limited by the lack of individual storm longevity; pulse like storms will likely not be able to keep hailstones suspended long enough to support anything more than sub-severe to occasionally marginally severe hail today. Current SPC Outlook highlights the wind threat as our most likely threat, which makes sense given the current parameters and setup. In terms of timing... with the 900mb cap nearly eroded, expect storms to begin firing off between 20-22z. The threat for storms will continue into the overnight hours, potentially persisting past midnight. The best chances for any strong/severe storms will likely be in the 21z (5pm EDT) through 03z (11pm EDT) timeframe. Not all the storms that fire off today will be strong/severe, but there could be several that produce gusty sub-severe (~40mph) to marginally severe (~60mph) gusts. Tomorrow is shaping up to be another warm day with isolated storm potential. Unlike today, it does not appear there will be a well defined lifting mechanism for convective development, so most activity that develops tomorrow should remain isolated in coverage (~20%) and confined to subtle mesoscale boundaries driven by terrain or weak wind shifts. .Long Term...(Tuesday through Sunday) Issued at 245 PM EDT Mon Jul 24 2023 --------------------------------------------------------------------- Key Messages: - Overnight Wednesday strong to severe storms possible in Southern Indiana. - Warming temperatures through the end of this week and heat indices near 100. - Frontal system will increase chance of precip this weekend. --------------------------------------------------------------------- Synoptic Overview... Currently there is broad upper-level troughing the in the eastern US and broad riding in the western US. Over the next few days, the troughing will begin to flatten while the ridge becomes stronger and tilts eastward. Generally, this will increase temperatures in the region over the next several days. The Ohio River Valley region will be situated on the northeastern periphery of the ridge axis. This will allow shortwave troughs embedded within the ridge to move into the region over the next several days. Tuesday Night - Wednesday Night... Tuesday night, the region will be under ridging which will allow dry, mostly clear, and warmer weather to persist. Low temperatures Wednesday morning are expected to be in the low 70s. A shortwave trough on the northeastern periphery of the upper-level ridge will deepen and move through the Midwest and Ohio River Valley region Wednesday through Thursday. The upper-level low will likely move over the Great Lakes region overnight on Wednesday. Warm advection and a 40-45 kt LLJ will build in from the southwest as the low approaches. Currently, models show that the edge of the LLJ will brush the Ohio River. The best environment will be north of the Ohio River for strong to severe storms. Main concerns with these storms would be large hail and damaging winds. These storms will likely remain north of our Southern Indiana counties, however, isolated- scattered chances will remain in the grids. Thursday - Friday... As the remnant showers and storms from the overnight period move off to the east, the region will clear out. Low temperatures will likely be in the low-mid 70s, high temperatures in the low-mid 90s, and an afternoon breeze out of the southwest. Thursday and Friday, we should remain dry with the upper- level ridge impacting the region, however, I wouldn't completely rule out a shower or storm in the northern portion of the region on both of these days. Saturday - Monday... A shortwave trough will deepen on the northern periphery of the ridge and move into the Midwest and Ohio River Valley. Low-level southwesterly flow will increase moisture and accompanied with a decent LLJ, we could see some showers and storms in the region overnight Friday and overnight Saturday. On Sunday and into Monday, the surface cold front should move through the region and bring high temperatures back down into the upper 80s. && .Aviation...(00Z TAF Issuance) Issued at 717 PM EDT Mon Jul 24 2023 Storms have slowly started to show a general weakening trend and are progressing to the east. Will still have to deal with them for the first couple hours of the TAF period, but then a quiet night will follow with clear skies and light winds. Did go ahead and throw some sunrise BR into the HNB TAF since they had rain earlier and are fog- prone. Winds should remain fairly light tomorrow with VFR conditions. Can't rule out an isolated afternoon storm or two, but threat isn't significant enough for inclusion in the far hours of the TAF. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Mesoscale...13/DM Short Term...DM Long Term...SRM Aviation...13
Hazardous weather outlook, Jul 24, 7:05 PM CDT, 16 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 805 PM EDT Mon Jul 24 2023 INZ076-083-084-089-KYZ023>027-041-046>049-054>057-061>067-070>078- 081-082-260015- Orange-Dubois-Crawford-Perry-Hancock-Breckinridge-Meade-Ohio-Grayson- Fayette-Washington KY-Mercer-Jessamine-Clark KY-Marion-Boyle-Garrard- Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren- Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- Including the cities of Paoli, Jasper, English, Tell City, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Lexington, Springfield, Harrodsburg, Nicholasville, Winchester, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 805 PM EDT Mon Jul 24 2023 /705 PM CDT Mon Jul 24 2023/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Isolated storms are expected for the rest of the evening, but should stay below severe limits. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Overnight Wednesday, scattered strong to severe storms are possible along the Ohio River and north. Some storms could produce hail, damaging winds, and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to pass along any reports of severe weather from earlier this evening. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ077>079-090>092-KYZ028>040-042-043-045-053-260015- Washington IN-Scott IN-Jefferson IN-Harrison IN-Floyd-Clark IN- Hardin-Bullitt-Jefferson KY-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Bourbon-Nicholas- Nelson-Larue- Including the cities of Salem, Scottsburg, Madison, Corydon, New Albany, Jeffersonville, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Paris, Carlisle, Bardstown, and Hodgenville 805 PM EDT Mon Jul 24 2023 ...SEVERE THUNDERSTORM WATCH 545 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered thunderstorms are expected through the overnight hours. Some of the storms could be strong to severe with heavy rainfall, damaging wind gusts, and frequent lightning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Overnight Wednesday, scattered strong to severe storms are possible along the Ohio River and north. Some storms could produce hail, damaging winds, and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to pass along any reports of severe weather. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. 13
In the hours before
Special weather statement, Jul 24, 6:57 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Louisville KY
757 PM EDT Mon Jul 24 2023
KYZ037-043-250030-
Nicholas KY-Harrison KY-
757 PM EDT Mon Jul 24 2023
...A STRONG THUNDERSTORM WILL IMPACT NICHOLAS AND EAST CENTRAL
HARRISON COUNTIES THROUGH 830 PM EDT...
At 757 PM EDT, Doppler radar was tracking a strong thunderstorm near
Carlisle, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Carlisle, Jackstown, Ellisville, Pleasant Valley, Headquarters,
Moorefield, Myers, Barefoot, Weston and Morning Glory.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Kentucky.
&&
LAT...LON 3828 8387 3823 8406 3826 8406 3826 8408
3827 8408 3827 8410 3836 8417 3848 8416
3848 8412 3846 8410 3842 8400 3844 8397
3842 8395 3836 8392 3836 8389 3835 8390
3836 8387 3833 8386 3834 8384 3831 8384
TIME...MOT...LOC 2357Z 267DEG 36KT 3839 8406
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ALLSpecial weather statement, Jul 24, 6:59 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Louisville KY
759 PM EDT Mon Jul 24 2023
KYZ045-046-053-054-250045-
Marion KY-Washington KY-Nelson KY-Larue KY-
759 PM EDT Mon Jul 24 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN NELSON...EASTERN
LARUE...NORTHWESTERN MARION AND SOUTHWESTERN WASHINGTON COUNTIES
THROUGH 845 PM EDT...
At 759 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Lebanon, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lebanon, Springfield, Loretto, Raywick, Saint Francis, Burkes Spring,
Gethsemane, Belltown, Dant and Nerinx.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Kentucky.
&&
LAT...LON 3754 8554 3760 8557 3770 8555 3769 8518
3750 8519
TIME...MOT...LOC 2359Z 269DEG 20KT 3762 8548
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JDGSpecial weather statement, Jul 24, 7:02 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Louisville KY
802 PM EDT Mon Jul 24 2023
INZ077-078-091-092-250030-
Washington IN-Floyd IN-Clark IN-Scott IN-
802 PM EDT Mon Jul 24 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CLARK...NORTH
CENTRAL FLOYD...SOUTHWESTERN SCOTT AND SOUTHEASTERN WASHINGTON
COUNTIES THROUGH 830 PM EDT...
At 802 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Salem, moving southeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Charlestown, Sellersburg, Galena, Blue River, New Pekin, Borden,
Greenville, Saint Joseph, Henryville and Starlight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
south central Indiana.
&&
LAT...LON 3861 8606 3869 8585 3847 8558 3833 8596
TIME...MOT...LOC 0002Z 328DEG 22KT 3859 8592
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ALLSpecial weather statement, Jul 24, 7:07 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Louisville KY
807 PM EDT Mon Jul 24 2023
KYZ030-034-035-038-250045-
Jefferson KY-Shelby KY-Franklin KY-Spencer KY-
807 PM EDT Mon Jul 24 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SPENCER...SHELBY...
EAST CENTRAL JEFFERSON AND WEST CENTRAL FRANKLIN COUNTIES THROUGH 845
PM EDT...
At 807 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Shelbyville, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Shelbyville, Simpsonville, Pleasureville, Montclair, Elmburg, Old
Christianburg, Routt, Hatton, Hooper and Middletown Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Kentucky.
&&
LAT...LON 3833 8497 3818 8501 3809 8545 3810 8546
3810 8544 3812 8543 3811 8546 3813 8547
3823 8543 3830 8532 3835 8514
TIME...MOT...LOC 0007Z 243DEG 29KT 3818 8537
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JDGSpecial weather statement, Jul 24, 7:16 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Louisville KY
816 PM EDT Mon Jul 24 2023
KYZ046-047-054>056-250045-
Boyle KY-Mercer KY-Marion KY-Washington KY-Garrard KY-
816 PM EDT Mon Jul 24 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN MERCER...WEST CENTRAL
GARRARD...EAST CENTRAL MARION...SOUTHEASTERN WASHINGTON AND NORTHERN
BOYLE COUNTIES THROUGH 845 PM EDT...
At 816 PM EDT, Doppler radar was tracking a strong thunderstorm near
Springfield, moving east northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Danville, Harrodsburg, Burgin, Mackville, Shakertown, Caldwell Manor,
Rineltown, Cornishville, Faulconer and Bushtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3760 8515 3774 8523 3781 8500 3783 8474
3767 8469
TIME...MOT...LOC 0016Z 262DEG 41KT 3768 8513
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JDGSpecial weather statement, Jul 24, 7:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Louisville KY
721 PM CDT Mon Jul 24 2023
KYZ064-076-077-250045-
Metcalfe KY-Adair KY-Green KY-
721 PM CDT Mon Jul 24 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GREEN...
SOUTHWESTERN ADAIR AND CENTRAL METCALFE COUNTIES THROUGH 745 PM
CDT...
At 720 PM CDT, Doppler radar was tracking a strong thunderstorm near
Edmonton, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Columbia, Edmonton, Pickett, Portland, Cundiff, Gadberry, Curtis,
Bliss, Fry and Knob Lick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3711 8571 3719 8527 3694 8523 3692 8574
TIME...MOT...LOC 0020Z 257DEG 29KT 3704 8560
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JDGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:07 PM CDT | Special Weather Statement | LMK | Shelby | 38 min |
| Jul 24, 7:16 PM CDT | Areal Flood Advisory | LMK | Hardin, Larue, Marion, Nelson | 3 hr |
| Jul 24, 7:16 PM CDT | Special Weather Statement | LMK | Mercer, Washington | 29 min |
| Jul 24, 7:24 PM CDT | Special Weather Statement | LMK | Jessamine | 36 min |
| Jul 24, 7:43 PM CDT | Special Weather Statement | LMK | Mercer | 32 min |
| Jul 24, 7:47 PM CDT | Special Weather Statement | LMK | Nicholas | 13 min |
| Jul 24, 7:52 PM CDT | Special Weather Statement | LMK | Boyle | 23 min |
| Jul 24, 7:56 PM CDT | Special Weather Statement | LMK | Madison | 34 min |
| Jul 24, 7:59 PM CDT | Special Weather Statement | LMK | Fayette | 31 min |
| Jul 24, 8:02 PM CDT | Areal Flood Advisory | LMK | Anderson, Mercer, Nelson, Shelby, Spencer, Washington | 3 hr |
| Jul 25, 6:01 PM CDT | Special Weather Statement | LMK | Monroe | 29 min |
| Jul 25, 6:09 PM CDT | Special Weather Statement | LMK | Cumberland | 36 min |
| Jul 25, 6:31 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland | 29 min |
| Jul 24, 7:02 PM CDT | Special Weather Statement | LMK | Clark | 28 min |
| Jul 24, 7:30 PM CDT | Special Weather Statement | LMK | Floyd | 30 min |
Nearby
Special Weather Statements in Kentucky, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.